Yannick Privat
Yannick Privat
Professor, university of Strasbourg
Verified email at math.cnrs.fr - Homepage
Cited by
Cited by
Optimal shape and location of sensors for parabolic equations with random initial data
Y Privat, E Trélat, E Zuazua
Archive for Rational Mechanics and Analysis 216 (3), 921-981, 2015
Optimal observation of the one-dimensional wave equation
Y Privat, E Trélat, E Zuazua
Journal of Fourier Analysis and Applications 19 (3), 514-544, 2013
Optimal location of controllers for the one-dimensional wave equation
Y Privat, E Trélat, E Zuazua
Annales de l'IHP Analyse non linéaire 30 (6), 1097-1126, 2013
Optimal observability of the multi-dimensional wave and Schr\" odinger equations in quantum ergodic domains
Y Privat, E Trélat, E Zuazua
J. Eur. Math. Soc. 18, 1043--1111, 2016
The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent
Y Privat, M Sigalotti
ESAIM: COCV 16, 794–805, 2010
Geometrical shape optimization in fluid mechanics using FreeFem++
C Dapogny, P Frey, F Omnès, Y Privat
Structural and Multidisciplinary Optimization 58 (6), 2761-2788, 2018
What is the optimal shape of a pipe?
A Henrot, Y Privat
Archive for rational mechanics and analysis 196 (1), 281-302, 2010
Properties of optimizers of the principal eigenvalue with indefinite weight and Robin conditions
J Lamboley, A Laurain, G Nadin, Y Privat
Calculus of Variations and Partial Differential Equations 55 (6), 1-37, 2016
Complexity and regularity of maximal energy domains for the wave equation with fixed initial data
Y Privat, E Trélat, E Zuazua
Discrete & Continuous Dynamical Systems 35 (12), 6133, 2015
Optimal Releases for Population Replacement Strategies: Application to Wolbachia
L Almeida, Y Privat, M Strugarek, N Vauchelet
SIAM Journal on Mathematical Analysis 51 (4), 3170-3194, 2019
Actuator design for parabolic distributed parameter systems with the moment method
Y Privat, E Trélat, E Zuazua
SIAM Journal on Control and Optimization 55 (2), 1128-1152, 2017
Optimal location of resources maximizing the total population size in logistic models
I Mazari, G Nadin, Y Privat
Journal de mathématiques pures et appliquées 134, 1-35, 2020
An optimal control problem in photoacoustic tomography
M Bergounioux, X Bonnefond, T Haberkorn, Y Privat
Mathematical Models and Methods in Applied Sciences 24 (12), 2525-2548, 2014
Shape minimization of the dissipated energy in dyadic trees
X Dubois De La Sablonière, B Mauroy, Y Privat
Discrete Contin. Dyn. Syst. Ser. B 16 (3), 767--799, 2011
Nonlinear damped partial differential equations and their uniform discretizations
F Alabau-Boussouira, Y Privat, E Trélat
Journal of Functional Analysis 273 (1), 352-403, 2017
Aide-mémoire-Mathématiques de l'ingénieur-4e éd.
M Chossat, Y Privat
Dunod, 2017
A simple and unified algorithm to solve fluid phase equilibria using either the gamma–phi or the phi–phi approach for binary and ternary mixtures
R Privat, JN Jaubert, Y Privat
Computers & chemical engineering 50, 139-151, 2013
Observability properties of the homogeneous wave equation on a closed manifold
E Humbert, Y Privat, E Trélat
Communications in Partial Differential Equations 44 (9), 749-772, 2019
Stability properties of steady-states for a network of ferromagnetic nanowires
S Labbé, Y Privat, E Trélat
Journal of Differential Equations 253 (6), 1709-1728, 2012
Optimal location of resources for biased movement of species: the 1D case
F Caubet, T Deheuvels, Y Privat
SIAM Journal on Applied Mathematics 77 (6), 1876-1903, 2017
The system can't perform the operation now. Try again later.
Articles 1–20